# SDR SWAA2022030316273

- Difficulty date: March 18, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N7853B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30707
- Aircraft time: 50,092 hours, 33,522 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Wheel Well Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H EXHAUST RING DOUBLER IS CRACKED BS663 LBL15 WL144 / REMOVED AND REPLACED L/H EXHAUST RING DOUBLER BS 663 LBL 15 WL 144 IAW SRM 51-40-02 AND DWG 111A1515.
